So, I was off to a great start this morning when I posted earlier. I was up, I had eaten some cereal with blueberries and raspberries and was headed to the shower. I was on time and ready to make a status meeting and then off to the hospital for the "Look Good. Feel Better." event.
I got into the shower and was washing my hair when all of a sudden my arms and legs felt like dead weight. I felt lightheaded and dizzy and thought that I was going to pass out. I quickly got out of the shower to splash some cold water on my face and get some water from my thermos that doesn't leave my side.
I was home alone as Rett was already downtown preparing for a presentation at a seminar (he did great by the way!) and was scared that I would pass out and no one would know. I called Jan and she came over to make sure all was ok and wait until I was able to get a hold of the doctor.
I spoke to Dr. Lyss and he informed me that I most likely was dehydrated and the warm water of the shower probably compounded the situation when my pores opened up. I have been so thirsty and therefore have been drinking about 150 oz of water a day plus a Gatorade a day since my first treatment.
I was to lay around and take it easy for an hour and then call his nurse, Hella. When speaking with Hella she told me that the chemo drugs have been flushed from my system by now but the effects of the drugs can come on hard around days 7-10. This is day 6 for me.
Jan drove me to the event at the hospital and I was feeling better with my water and Gatorade in tow. The event was wonderful. Apparently Huggies wipes serve as great make-up removers because there is little to no alcohol content in them. I also learned how to officially use a eyebrow pencil to fill in my eyebrows when they fall out. I got a great goody bag and met 4 other survivors all going through different stages of treatment now.
This afternoon I worked from home. I don't feel dizzy or lightheaded anymore but am much more tired than I have been the last week. And, it is so hot in the house! I am having my own personal summer. Hot flashes are not fun! Another fun side effect to the chemo.
I am trying to take it easy but this pace is not my style. :)